Yor | Exponential Functionals of Brownian Motion and Related Processes | Buch | sack.de

Yor Exponential Functionals of Brownian Motion and Related Processes



Softcover Nachdruck of the original 1. Auflage 2001, 206 Seiten, Kartoniert, Paperback, Format (B × H): 155 mm x 235 mm, Gewicht: 335 g Reihe: Springer Finance
ISBN: 978-3-540-65943-3
Verlag: Springer Berlin Heidelberg


Yor Exponential Functionals of Brownian Motion and Related Processes

This volume collects papers about the laws of geometric Brownian motions and their time-integrals, written by the author and coauthors between 1988 and 1998. Throughout the volume, connections with more recent studies involving exponential functionals of Lévy processes are indicated. Some papers originally published in French are made available in English for the first time.

Zielgruppe


Research


Autoren/Hrsg.


Weitere Infos & Material


0. Functionals of Brownian Motion in Finance and in Insurance.- 1. On Certain Exponential Functionals of Real-Valued Brownian Motion J Appl. Prob. 29 (1992), 202-208.- 2. On Some Exponential Functionals of Brownian Motion Adv. Appl. Prob. 24 (1992), 509-531.- 3. Some Relations between Bessel Processes, Asian Options and Confluent Hypergeometric Functions C.R. Acad. Sci., Paris, Sér. I 314 (1992), 417-474 (with Hélyette Geman).- 4. The Laws of Exponential Functionals of Brownian Motion, Taken at Various Random Times C.R. Acad. Sci., Paris, Sér. I 314 (1992), 951-956.- 5. Bessel Processes, Asian Options, and Perpetuities Mathematical Finance, Vol. 3, No. 4 (October 1993), 349-375 (with Hélyette Geman).- 6. Further Results on Exponential Functionals of Brownian Motion.- 7. From Planar Brownian Windings to Asian Options Insurance: Mathematics and Economics 13 (1993), 23-34.- 8. On Exponential Functionals of Certain Lévy Processes Stochastics and Stochastic Rep. 47 (1994), 71-101 (with P. Carmona and F. Petit).- 9. On Some Exponential-integral Functionals of Bessel Processes Mathematical Finance, Vol. 3 No. 2 (April 1993), 231-240.- 10. Exponential Functionals of Brownian Motion and Disordered Systems J. App. Prob. 35 (1998), 255-271 (with A. Comtet and C. Monthus).


Ihre Fragen, Wünsche oder Anmerkungen

Ihre Nachricht*
Wie möchten Sie kontaktiert werden?
Anrede*
Titel
Vorname*
Nachname*
Ihre E-Mail-Adresse*
Firma
Telefon
Fax
Bestellnr.
Kundennr.
Lediglich mit * gekennzeichnete Felder sind Pflichtfelder.
Wenn Sie die im Kontaktformular eingegebenen Daten durch Klick auf den nachfolgenden Button übersenden, erklären Sie sich damit einverstanden, dass wir Ihr Angaben für die Beantwortung Ihrer Anfrage verwenden. Selbstverständlich werden Ihre Daten vertraulich behandelt und nicht an Dritte weitergegeben. Sie können der Verwendung Ihrer Daten jederzeit widersprechen. Das Datenhandling bei Sack Fachmedien erklären wir Ihnen in unserer Datenschutzerklärung.